# SDR SWAA982557

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO STRONG ODOR IN CABIN DURING TAXI OUT FOR DEPARTURE.  INSPECTED BOTH AIR COND SYSTEMS, ELECTRICAL SYSTEMS, BOTH CARGO PITS, GALLEYS, LAVS AND ENGINES.  FOUND NO SOURCE OF ODORS, NO DEFECTS NOTED ALL PER BOEING MM (LPG NR 256051).
